# SDR ASAA2025122463432

- Difficulty date: December 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 51,836 hours, 18,774 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 0103
- Condition: Faulty
- Location: Flap Sys
- Part time: 10,726 hours, 4,218 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON SELECTING FLAPS 15 L FLAP INDICATOR WENT TO 7.5 AND RIGHT TO 10 RAN QRH SELECTING FLAPS 5 WITH NO FURTHER FLAP MOVEMENT LANDED IN THAT CONDITION. GROUNDED - YES. PERFORMED FSEU BITE PROCEDURE REF FIM 27-51-TASK 801 FOUND MSG 27-52-261 FLAP SENSOR DISAGREE INSP FLAP TRIP INDICATORS PER AMM 27-51-00-820-402 FOUND IN NORMAL POSITION, REMOVED AND REPLACED FLAP INDICATOR 27-58-02 NO HELP 55555. FSEU BITE SHOWS EXISTING MSG 27-52259 TE FLSP SENSOR LEFT UNABLE TO RETRACT FLAP EACH TIME FLAPS LOCKED OUT AT 10 REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER REF AMM 27-58-01. CYCLED FLAP NUMEROUS TIMES ALL INSTALLATION TESTS PASS WITH NO EXISTING FAULTS ON FSEU.
